# SDR SWAA2012061104783

- Difficulty date: June 7, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 42,841 hours, 24,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101007
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL BETWEEN ROW 9 TO ROW 13.  REMOVED AND REPLACED LIGHT ASSY PER MM.
